# SDR SWAA2025041423226

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 76,633 hours, 45,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD TRAILING EDGE FLAP UPPER SKIN HAS MISSING AND DISBONDED/DEFORMED MATERIAL ON THE INBD EDGE AND 10IN FROM THE TRAILING EDGE.<[01] PERFORMED EA- 25-157-00935;[02] VERIFIED THAT MAINTENANCE ACTIONS HAVE BEEN COMPLIED WITH IAW EA 25-157-00935;[03] VERIFIED 25-157-00935 HAS BEEN C/W
